# SDR ASAA2018110826747

- Difficulty date: October 28, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,351 hours, 11,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727c-727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,L/H TRANSITION PANEL HAS MANY AREAS OF CORROSION SPANNING LENGTH OF AFT CARGO AS MARKED. GROUNDED - YES. BLENDED CORROSION FROM AFT PIT L/H ZEE CHANNEL. FROM BS727C +7 -BS727I+13 ORG MAT .040, REMOVED .006, .034 REMAINS FOUND TO BE OUT OF LIMITS. PER B737-800 SRM 53-00-53, REMOVED DAMAGED SECTION AND ACCOMPLISHED SRM REPAIR PER B737-800 SRM 53-00-53 REPAIR 5. AT ALL OTHER AREAS ON ZEE CHANNEL ORG MAT .040, REMOVED .004 .036 REMAINS, FOUND TO BE IN LIMITS PER B737-800 SRM 53-00-53 ALODINED & PRIMED AREAS PER B737-800 SRM 51-20-01 MARKED BLENDED AREAS PER B737-800 AMM 51-05-01.
